# SDR SWAA2025042922349

- Difficulty date: April 7, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN SEAT TRACK LBL25 BS380; BS434; BS434 CROWN WL208. MARKED<[01] UPDATED STEPS 1 AND 2;[02] STEP 3 COMPLETE;[03] REMOVED AND REPLACED NEW SEAT TRACK AT BS 380-480 LBL 25 WL 208 IAW SRM 737-700 51-40-05-0G-0; AMM 20-50-11 AND BOEING DWG 143A5300 REV: -;[04] COMPLETE
